FIXED POINT THEOREMS FOR NONEXPANSIVE MAPPINGS WITH APPLICATIONS TO GENERALIZED EQUILIBRIUM AND SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES PROBLEMS

Authors

  • Y. Cho DEPARTMENT OF MATHEMATICS EDUCATION AND THE RINS, GYEONGSANG NATIONAL UNIVERSITY, CHINJU 660-701, KOREA
  • N. Petrot DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, NARESUAN UNIVERSITY, PHITSANULOK 65000, THAILAND
  • S. Suantai DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, CHIANG MAI UNIVERSITY, CHIANG MAI 50200, THAILAND

Abstract

In this paper, a method for finding the common element of two nonexpansive mappings are provided. Consequently, we provide some results for the fixed points of an infinite family of nonexpansive mappings and of an infinite family of strict pseudo-contraction mappings. Furthermore, we apply our main result to the problems of finding the solution of generalized equilibrium and system of nonlinear variational inequalities problems. Some interesting remarks will be also pointed out and discussed.

Downloads

Published

2011-12-18

How to Cite

Cho, Y., Petrot, N., & Suantai, S. (2011). FIXED POINT THEOREMS FOR NONEXPANSIVE MAPPINGS WITH APPLICATIONS TO GENERALIZED EQUILIBRIUM AND SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 45-53. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/47

Issue

Section

Research Article

Most read articles by the same author(s)